MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DA VINCI; ACCESSORY

INTUITIVE SURGICAL, INC DA VINCI; ACCESSORY
Model Number 430073-05
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The accessory port has been received for failure analysis evaluation.A visual inspection was performed and the access port was found to have broken tab on the chamber retainer snap collar port.The broken piece was returned with the access port kit.
 
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, a piece of the access port broke off inside the patient.The fragment was retrieved during the same surgical procedure which was completed robotically.

Brand Name
DA VINCI
Common Device Name
ACCESSORY
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key22656317
Report Number2955842-2025-30485
Device Sequence Number12875285
Product Code NAY
UDI-Device Identifier10886874119546
UDI-Public(01)10886874119546(10)U10250321
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K202571
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number430073-05
Device Catalogue Number430073
Device Lot NumberU10250321
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/23/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/09/2025
Initial Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale
Patient Weight46 KG
Patient EthnicityNon Hispanic
Patient RaceAsian